I have hand-foot-mouth syndrome from chemo. What can I do to help with the pain?

Keep well lubricated. Moisturizing creams such as aveeno (oatmeal) or udder cream meds such as Neurontin may help of course, usual pain pills may also help.
Talk to Dr. With your medical problems and on chemo you need to speak with your doctor for a prescription for pain.

Related Questions

Hand foot mouth syndrome in adult chemotherapy? Any suggestions gor reducing discomfort and pain?

D/w your oncologist. Hand food syndrome can be an adverse event of chemo like 5-fu or xeloda (capecitabine). Apply lotion as frequent as possible to your hands. Udderly smooth cream, aveno's or whatever lotion you like. Avoid hot water when you wash hands. For mouth pain- use magic mouth wash , or try orajel. Some pain medication may be needed if topical is not enough. Most importantly, you should discuss with your oncologist. Read more...
Talk to your doctor. Youneed to discuss this with your oncologist for proper medication control. Read more...